# SDR SWAA050958

- Difficulty date: March 29, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 60,409 hours, 50,690 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638415M
- Part serial: 585869K
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, LT ELEVATOR TAB HAD EXCESSIVE PLAY.  REMOVED AND REPLACED LT ELEVATOR TAB PER MM.
